Bruising

I have ET and take Hydroxy 2g daily and Clopidogrel. I have been getting unexplained bruising over the last few months, mainly on my tummy, and arms. Over the the past couple of weeks the bruising seems to be getting worse. I even bruise from scratching an itch and my little toe nail has just gone black for no apparent reason. Does anyone else have this problem ? Is there anything I should be doing about it?

6 Replies

oldestnewest
  • Hi Val P, I have PV and bruise easily from itching too. I am not on any meds apart from anti-histamines. I find bruises and scratches take ages to heal also. I am not sure about your black toe nail, not experienced that but think you should get it checked out after the festive season. At the moment I am anemic also but bruised easily before being anemic also. Take care, try not to worry and enjoy the festive time. I know how you feel we never seem to get away from the symptoms, side effects, etc but chin up. Best wishes from Aime xx

  • I get that too the least bump and it bruises right away ..stays weeks .nuisance isn't it ? Also on clopitorol like you but I take ruxolitinib as well ..I don't think these problems can be avoided ,, Twinkly. X

  • Hi, maybe your platelets are too high or too low. When did you last have a full blood test?

    I get more bruising when they get too low.

    Regards

    Nicky

  • Thanks for all of your advice and understanding. I was due to see my Haem on 22nd but didn't feel well enough for the journey into London. :(

  • Hi Val , I'm Pam also have ET ,

    I take HU & Clopdogrel all of your symptoms I experience even the black toe nail but my big toe goes really dark & sore to touch , my whole body is easy brused you have to be so careful on blood thinking drugs , especially if you cut yourself ,

    Try not to worry it's part of us being special ET patients now ,

    Anyway nice to meet you ,

    I'm in Newcastle upon Tyne ,

    Hope I'm of some help to you x

  • Sorry it should read thinning x

You may also like...